CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie
Increased serum chromogranin a level after short-term proton-pump inhibitor therapy
DOI 10.1055/s-0029-1224056
Bibliografische Angaben
Nachweis in CareLit
Autor:innenI Pregun, L Herszényi, P Miheller, M Juhász, G Lakatos, I Hritz, K Rácz, Z Tulassay
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe05/2009
Jahrgang / SeitenNicht angegeben
Kernaussage aus der Literatur
Abstract-Vorschau
Background: Chromogranin A (CgA) has been shown to be a useful marker in the diagnosis of neuroendocrine tumours (NETs). Enterochromaffin-like (ECL) cell hyperplasia secondary to hypergastrinemia also leads to increase of serum CgA. It's well established that medium- or long-term proton-pump inhibitor (PPI) therapy significantly increases serum CgA via hypergastrinemia, but the effect of short-term PPI treatment (as…
Zitieren
Zitierempfehlung
I Pregun, L Herszényi, P Miheller, M Juhász, G Lakatos, I Hritz, K Rácz, Z Tulassay (2009) Increased serum chromogranin a level after short-term proton-pump inhibitor therapy. Zeitschrift für Gastroenterologie (05). https://doi.org/10.1055/s-0029-1224056
Mit CareLit weiterarbeiten